Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




18 Publications

2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets, Sasha. “Cohomological Hall Algebras for Higgs Torsion Sheaves, Moduli of Triples and Sheaves on Surfaces.” Selecta Mathematica, New Series, vol. 26, no. 2, 30, Springer Nature, 2020, doi:10.1007/s00029-020-00553-x.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Sandpile Solitons via Smoothing of Superharmonic Functions.” Communications in Mathematical Physics, Springer Nature, 2020, doi:10.1007/s00220-020-03828-8.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
Su, C., et al. “On the K-Theory Stable Bases of the Springer Resolution.” Annales Scientifiques de l’Ecole Normale Superieure, vol. 53, no. 3, Société Mathématique de France, 2020, pp. 663–71, doi:10.24033/asens.2431.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak, Miroslav, et al. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, vol. 376, Springer Nature, 2020, pp. 1803–73, doi:10.1007/s00220-019-03575-5.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, vol. 25, Springer Nature, 2020, pp. 1371–85, doi:10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7436 | OA
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica, vol. 24, Deutsche Mathematiker-Vereinigung, 2019, pp. 1135–77, doi:10.25537/dm.2019v24.1135-1177.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, Tamas, et al. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society, vol. 21, no. 10, European Mathematical Society, 2019, pp. 2995–3052, doi:10.4171/JEMS/896.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society, vol. 99, no. 3, Wiley, 2019, pp. 778–806, doi:10.1112/jlms.12193.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6986 | OA
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society, vol. 147, no. 11, AMS, 2019, pp. 4597–604, doi:10.1090/proc/14586.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 196 | OA
Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” Proceedings of the National Academy of Sciences, vol. 116, no. 8, National Academy of Sciences, 2019, pp. 2821–30, doi:10.1073/pnas.1812015116.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 
2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society, vol. 116, no. 5, Oxford University Press (OUP), 2018, pp. 1029–74, doi:10.1112/plms.12111.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 61 | OA
Bondarenko, Andriy, et al. “There Is No Strongly Regular Graph with Parameters (460; 153; 32; 60).” Contemporary Computational Mathematics, Springer, 2018, pp. 131–34, doi:10.1007/978-3-319-72456-0_7.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Introduction to Tropical Series and Wave Dynamic on Them.” Discrete and Continuous Dynamical Systems- Series A, vol. 38, no. 6, AIMS, 2018, pp. 2827–49, doi:10.3934/dcds.2018120.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 64 | OA
Kalinin, Nikita, et al. “Self-Organized Criticality and Pattern Emergence through the Lens of Tropical Geometry.” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35, National Academy of Sciences, 2018, pp. E8135–42, doi:10.1073/pnas.1805847115.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 6525
Hausel, Tamás, et al. “Mirror Symmetry with Branes by Equivariant Verlinde Formulas.” Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218, doi:10.1093/oso/9780198802013.003.0009.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 322 | OA
Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra, vol. 506, World Scientific Publishing, 2018, pp. 92–128, doi:10.1016/j.jalgebra.2018.03.015.
View | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 687 | OA
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics, vol. 68, no. 2, Oxford University Press, 2017, pp. 635–703, doi:10.1093/qmath/haw053.
View | DOI | Download Submitted Version (ext.)
 

Search

Display / Sort

Citation Style: MLA

Export / Embed